← Return to Too many Consultants contd

Discussion
lavender (@lavender)

Too many Consultants contd

Autoimmune Diseases | Last Active: Feb 26, 2019 | Replies (9)

Comment receiving replies
@pdaniels

Hello. I was put on prednisone 60 for 3 weeks and then 40 for 4 weeks then 30 for 1 week. And then 20 for 1 week. I am about to finish 1 week of 10mg. I was put on this because I developed corneal and Conjunctival abrasions that would not heal. Since I have Graves and Psoriasis- doctor thought it was autoimmune related. After countless labs and testing….eye problem is isolated and not autoimmune at all. Should I do 1 week of 7.5 next followed by 5 and 2.5? I want to avoid withdrawals and side effects!! Thank you!

Jump to this post


Replies to "Hello. I was put on prednisone 60 for 3 weeks and then 40 for 4 weeks..."

I FIND YOUR EMAIL VERY INTERESTING AS I HAVE GRAVES DISEASE AFFECTING MY EYES 👀 AND HAVE BEEN ON STEROID INFUSION FOR MONTHS 500 FOR 6 WEEKS THEN 250 FOR 6 WEEKS WHICH I HAVE FINISHED THERE WAS SOME IMPROVEMENT BUT NOT ENOUGH GRAVES CAUSED ME BEING UNABLE TO DRIVE AND THAT IS MY BIGGEST HOPE THROUGH ALL OF THIS. WHAT IS WRONG WITH YOUR EYES AND WHATS CAUSING IT LOOK FORWARD TO HEARING FROM YOU TAKE CARE TERESA

HOW IS YOUR EYES AFFECTED AND WHAT TESTS HAVE YOU HAD AND WHAT DO THEY THINK 🤔 IT IS?

Hello @pdaniels, Welcome to Mayo Clinic Connect. I was treated with prednisone for 2 occurrences of polymyalgia rheumatica (PMR) which is currently in remission. The only withdrawal type of symptom for my was the pain came back if I tapered off too quickly. I think this is something you should discuss with your doctor. I would ask the doctor if the prednisone is not helping with the symptoms you are having, is it OK to taper quickly or can I just stop taking it all together.

Are you able to share what the eye problem is?

  Request Appointment